# SDR 20001031SH012

- Difficulty date: October 31, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Make and model: Boeing 737-300
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6540406
- Condition: Cracked
- Location: Te Flaps
- Component: Midflap
- Component part number: 65L26320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737300/737400/737500 WERE FOUND WITH A CRACK IN THE UPPER AFT SPAR T-CAP OF THE OUTBOARD MIDFLAP.  CRACK IS LOCATED ON THE VERTICAL LEG OF THE SPAR NEAR THE EXHAUST GATE HINGE.  EACH OF THE LAST FOUR 737 OTBD MIDFLAPS EVALUATED WERE CRACKED IN THE DESCRIBED LOCATION.  DETAILS OF THESE 737 OTBD MIDFLAPS ARE:  PN 65C263201, SN BN444, 6 INCHES LONG, ON 10-5-99; PN 65C263201, SN BN479, 4.5 INCHES LONG, ON 11-15-99; PN 65C263201, SN BN461, 5 INCHES LONG, ON 1-8-00; PN 65C263203, SN BN495, 1.5 INCHES LONG (W/STOP HOLE), ON 1-11-00.  DAMAGE DISCOVERED ON FLAPS DETACHED FROM ACFT DURING EVAL FOR REPAIR/OVERHAUL, POSSIBLE CAUSE CANNOT BE DETERMINED BY SUBMITTER.  NOTE: 5TH OTBD MIDFLAP FOUND WITH CRACK SIMILAR LOCAL.(X)
